Jump to content
CrazyBoards.org

Lexapro and extreme exhaustion


Guest LParker1

Recommended Posts

Guest LParker1

In February, under doctor supervision, I weaned myself off 450 mg. Wellbutrin XL after 6 years in an attempt to quit eating so many carbs and find something more effective (I was still getting depressed). I had been prescribed Lexapro to supplement the Wellbutrin a few years ago during a crisis and the dr. decided to start with just Lexapro.

Well, I am so tired I could fall asleep every time I sit down. It affects my work and as soon as I get home I go to sleep. I'm not eating all of the carbs and may be losing a minuscule amount weight. I'm not feeling the depression that was coming on, but I cannot shake the extreme exhaustion. Is this part of the Lexapro (I'm taking 20mg)? I am also taking 400 mg Provigil in the morning to counteract the tiredness and because I have sleep apnea (and use a CPAP machine at night), but the Provigil just makes me chatty. Even if I add vitamin B's, I'm still exhausted, or if I take another Provigil 200mg at lunch, nothing. Any suggestions as to what I can do or if something could be added to the Lexapro or anything more effective? The Wellbutrin was great for a while, but was losing it's effectiveness and I have always self-medicated with pasta for seratonin issues 5-6 days a week. Thanks for any help.

Link to comment
Share on other sites

lexapro makes me tired too. i take it at bedtime so i'm not too drowsy during the day. if that doesn't help, let your doc know - you shouldn't have to put up with being exhausted all the time.

bean

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...